# SDR LR7A05131

- Difficulty date: October 17, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 48,745 hours, 22,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 870
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-6 CHECK PER HC5211, FOUND RAMP REAR SILL UPPER CENTER SKIN PANEL CRACKED, FS 870.  REPLACED SKIN PANEL IAW SRM SMP 583 FIGURE 51-70 AND AC43, 13-1B PARA 4-57, NR 0202.
